# SDR CALA9700411

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79750
- Make and model: Boeing 727224
- Aircraft serial: 22452
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 27 SPLICE CORRODED AT STA 660 IN FORWARD CARGO BILGE AREA.  THE SPLICE WAS REMOVED AND THE CORROSION ON SKIN WAS REMOVED.  A NEW SPLICE WAS FABRICATED AND INSTALLED IAW SRM 53-10-3, 51-10-6, AND 51-10-1.
